# SDR R7MR34754

- Difficulty date: February 20, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N105LN
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Part serial: M5004
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,157 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX - BUSHINGS DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
